# SDR HEEA0012754

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Failed
- Location: Eng Torque
- Part time: 68 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR WILL NOT COMPLETE SELF TEST.  BAR GRAPH STARTS HALFWAY UP.
